IIUM Repository

On limit theorems in JW-Algebras

Karimov , Abdusalom and Mukhamedov, Farrukh (2010) On limit theorems in JW-Algebras. Probability and Mathematical Statistics, 30 (1). pp. 153-165. ISSN 0208-4147

[img] PDF (On limit theorems in JW-Algebras) - Published Version
Restricted to Repository staff only

Download (210kB) | Request a copy


In the present paper, we study bundle convergence in JW- algebra and prove certain ergodic theorems with respect to such convergence.Moreover, conditional expectations of reversible JW-algebras are considered. Using such expectations, the convergence of supermartingales is established.

Item Type: Article (Journal)
Additional Information: 5537/1599
Uncontrolled Keywords: Bundle convergence, Jordan algebra, ergodic theorems, conditional expectation, enveloping algebra.
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 06 Sep 2011 15:28
Last Modified: 08 Nov 2011 15:23
URI: http://irep.iium.edu.my/id/eprint/1599

Actions (login required)

View Item View Item


Downloads per month over past year